| Model Number |
5901-IS-3204 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
It was reported, a 32x4mm rsa humeral cup trial broke when the surgeon was dislocating rsa trial components after taking the patient through a range of motion.
Additional Manufacturer Narrative
The reported event could be confirmed.The device inspection revealed the following: the returned humeral insert trail is indeed broken off, wear is clearly visible.There are also some scratches and claw marks, as it was mentioned ¿broken while trying to remove component after trailing¿.Also note that it was mentioned ¿rsa humeral cup trial broke when surgeon was dislocating rsa trial components after taking patient through a range of motion.¿ therefore we can determine that either these motions or indeed the mentioned removal has caused the breakage of the returned humeral insert trail by using too much force.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to be user related.The failure was caused by too much applied mechanical force which was applied during component removal.If any further information is provided, the investigation report will be updated.
Event or Problem Description